# SDR DL73K000328

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298862
- Condition: Cracked
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE SKIN, BONDED DOUBLER, AND BEAR STRAP OF THE AFT ENTRY DOOR (L2) CUTOUT AT THE UPPER FWD CORNER.  THE CRACK WAS ROUTED OUT OF ALL THREE MEMBERS AND REPAIRED WITH TWO EXTERNAL ALUMINUM DOUBLERS PER ER/A  369342-14, REV A.
